On the number of negative eigenvalues of the Laplacian on a metric graph

Jussi Behrndt, Annmarie Luger

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)474006-474006
JournalJournal of physics / A
Volume43
Issue number47
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On the number of negative eigenvalues of the Laplacian on a metric graph. / Behrndt, Jussi; Luger, Annmarie.

In: Journal of physics / A, Vol. 43, No. 47, 2010, p. 474006-474006.

Research output: Contribution to journalArticleResearchpeer-review

Behrndt, Jussi ; Luger, Annmarie. / On the number of negative eigenvalues of the Laplacian on a metric graph. In: Journal of physics / A. 2010 ; Vol. 43, No. 47. pp. 474006-474006.
@article{5220f57f633a4d138304d3f4ece73d07,
title = "On the number of negative eigenvalues of the Laplacian on a metric graph",
author = "Jussi Behrndt and Annmarie Luger",
year = "2010",
doi = "10.1088/1751-8113/43/47/474006",
language = "English",
volume = "43",
pages = "474006--474006",
journal = "Journal of physics / A",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "47",

}

TY - JOUR

T1 - On the number of negative eigenvalues of the Laplacian on a metric graph

AU - Behrndt, Jussi

AU - Luger, Annmarie

PY - 2010

Y1 - 2010

U2 - 10.1088/1751-8113/43/47/474006

DO - 10.1088/1751-8113/43/47/474006

M3 - Article

VL - 43

SP - 474006

EP - 474006

JO - Journal of physics / A

JF - Journal of physics / A

SN - 1751-8113

IS - 47

ER -